Controlling Birfurcations and Chaos in Piecewise smooth dynamical systems

M Di Bernardo, G Chen

Research output: Chapter in Book/Report/Conference proceedingChapter in a book

Translated title of the contributionControlling Birfurcations and Chaos in Piecewise smooth dynamical systems
Original languageEnglish
Title of host publicationControlling Chaos and Bifurcations in Engineering Systems
EditorsG Chen
PublisherCRC Press
Pages391 - 417
ISBN (Print)0849305799
Publication statusPublished - 1999

Cite this